# SDR SWAA2021091004665

- Difficulty date: August 5, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 74,935 hours, 44,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED ON BS540 AND BL0 TO LBL24.5 AT PASSENGER CABIN ; 2021-368610 / [01] REPLACED SUPPORT ANGLE LOCATED ON BS540 AND BL0 TO LBL24.5 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 STEP 9 ; SRM 51-40-02 AND DWG 143A5240 SHEET 1 REV -; [02] REPLACED SUPPORT ANGLE LOCATED ON BS540 AND BL0 TO LBL24.5 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 STEP 9 ; SRM 51-40-02 AND DWG 143A5240 SHEET 1 REV - (UPDATED CORRECTIVE ACTION TO ADD PART INSTALLED); [03] CORRECTED STEP 1 AND 2 REMOVED SUPPORT ANGLE LOCATED ON BS540 AND BL0 TO LBL24.5 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND PERFORMED VISUAL INSPECTION AND NOT FOUND MORE DAMAGE; [04] DRILLED NEW SUPPORT ANGLE LOCATED ON BS540 AND BL0 TO LBL24.5 AT PASSENGER CABIN IAW B737-700 SRM 51-40-05 AND APPLIED PROTECTIVE TREATMENT ON HOLES IAW B737-700 SRM 51-20-01; [05] OK TO INSTALL NEW SUPPORT ANGLE LOCATED ON BS540 AND BL0 TO LBL24.5 AT PASSENGER CABIN AND FASTENERS; [06] INSTALLED NEW SUPPORT ANGLE LOCATED ON BS540 AND BL0 TO LBL24.5 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 143A5240 SHEET 1 REV -; [07] REPLACED SUPPORT ANGLE LOCATED ON BS540 AND BL0 TO LBL24.5 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 STEP 9; SRM 51-40-02 AND DWG 143A5240 SHEET 1 REV -; [08] STEP 3 VERIFIED AND NO FOUND MORE DAMAGE; [09] STEP 4; 5; 6 AND 7 VERIFIED; RII ACCOMPLISHED AND TASK COMPLETED
